# SDR 99ZZZM572

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5260 · Entrance Stairs
- Part: Intercostal
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR OUTBOARD RAIL INTERCOSTAL CRACK AT FLOOR, AFT END.  REMOVED AND REPLACED AFT AIRSTAIR OUTBOARD RAIL INTERCOSTAL AT AFT END OF RAIL.  WORK DONE IAW BAE MM 51-00-00.  (M)
